# SDR AALA201603089033

- Difficulty date: February 3, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT CARGO COMPARTMENT FLOOR PANEL 151ZG HAS DELAMINATION.  REPLACED FLOOR PANEL IAW SRM 53-02-00-201 & IRM 9701 REV G.
